# SDR SWAA2012091307584

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 51,915 hours, 31,195 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 902020
- Condition: Faulty
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION --  RIGHT WING-BODY OVERHEAT ILLUMINATED ON CLIMBOUT, AFTER RIGHT SIDE ISOLATED WITH RIGHT PACK AND BLEED OFF WING BODY OVERHEAT EXTINGUISHED.  REMOVED AND REPLACED RIGHT PYLON STRUT OVERHEAT DETECTOR PER MM.
